# SDR SWAA2025052366281

- Difficulty date: May 1, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN 2025-296066 <[01]. REMOVED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN DUE TO NO FOUND ALLOWABLE DAMAGE ON B737-700 SRM 53-30-51-1A-1 ALLOWABLE DAMAGE 1. AND PERFORMED VISUAL INSPECTION ON AREA AND NO FOUND ADDITIONAL DAMAGE. MEASURE OF CRACK IS L=0.914 INCH TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21014901 DUE DATE: 30/MAR/26 REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET: 36 REV:A.; [02] COMPLETED JOB.
